# SDR ASMF201612015

- Difficulty date: December 4, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 34,590 hours, 15,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED A HYDRAULIC LEAK IN THE RIGHT MAIN LANDING GEAR WW. MAINTENANCE PERFORMED FOUND THE HYDRAULIC LEAK IN THE HYDRAULIC SYSTEM B OF THE ENGINE DRIVEN PUMP HYDRAULIC PRESSURE LINE NUT.  THE HYDRAULIC PRESSURE LINE WAS TIGHTENED IAW AMM 29-11-21 AND THE HYDRAULIC SYSTEM B WAS HYDRAULIC SERVICED IAW AMM 12-12-00, TESTED CORRECT.
